# SDR USAA920081370

- Difficulty date: July 2, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 51,334 hours, 34,841 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT- Q3 CHECK MAJOR REPAIR NR 03C10753038/002- FRAME INNER CHORD AT BOTTOM FASTENER LEFT HAND SIDE CRACKED AT BS616, S17L. REPAIRED FRAME INNER CHORD AT BOTTOM FASTENER LEFT HAND SIDE AT BS616, S17L IAW US AIRWAYS TYPICAL REPAIR 53-62-01. (B)
